# SDR IPXA2018012025694

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,567 hours, 10,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO GEAR NOT RETRACTING.  GEAR HANDLE WOULD NOT GO PAST CENTER POSITION. TRIED BOTH POSITIONS 1 & 2 DETECTION SYSTEM.  ALL BRAKE TEMPERATURES FOR RIGHT MAIN GEAR STAYED AT ZERO DEGREES.   ACCOMPLISHED GEAR NORMAL RETRACTION TEST AND GEAR NORMAL EXT TEST PER AMM 32-31-00-0501. NO FAULTS FOUND; OPS CK OK,
